# SDR CALA2010040500110

- Difficulty date: March 30, 2010
- Submitted: April 5, 2010
- Operation: Air carrier
- Aircraft: N550TZ
- Make and model: Boeing 757-33N
- Aircraft serial: 32584
- Aircraft time: 21,575 hours, 6,394 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N3131
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE STATION 600-620 S 1L-2L EXISTING REPAIR STA 600-620 S1L-S2L FUSELAGE SKIN EXISTING REPAIR REMOVED AND NEW DOUBLER REPAIR INSTALLED AS PER ECRA 5330-04007.  FORM 44.0008 ITEMS 1-20 ACCOMPLISHED.  DIP ISSUED FOR REPEAT INSPECTIONS PER PART 2 ECRA 5330-04007.  //QC//  ACCOMPLISH RESPECTIVE INSPECTIONS OF REPAIR IN ACCORDANCE WITH ECRA 5330-04007, PART 2 PRIOR TO 25,000 TOTAL AIRCRAFT CYCLES & EVERY 3,000 AIRCRAFT CYCLES THEREAFTER. DIP CTL NUMBER 04320 1) INIT: W/I 25000 TOTAL A/C F/C INIT WILL AUTO-ITO TO 2) RIR: EVERY 3000 F/C THEREAFTER (M&E 53-9953-8-0361).
